DBLP BibTeX Record 'journals/ijmmsc/KhalilKT05'

@article{DBLP:journals/ijmmsc/KhalilKT05,
  author    = {Abdelouahed El Khalil and
               Siham Kellati and
               Abdelfattah Touzani},
  title     = {A nonlinear boundary problem involving the p-bilaplacian
               operator},
  journal   = {Int. J. Math. Mathematical Sciences},
  volume    = {2005},
  number    = {10},
  year      = {2005},
  pages     = {1525-1537},
  ee        = {http://dx.doi.org/10.1155/IJMMS.2005.1525},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}